Announcement

Collapse
No announcement yet.

Can going off the pill affect symptoms?

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • erinaj1997
    replied
    Hey girls,
    I think I had the same problem. Pump, I responded to your message, too. I had no symptoms until I went off my Tri-Phasil 28. My only symptom really is VERY BAD frequency and some lower back pain. Elmiron and IC diet is also helping me agreat deal with it, but I just want it to go away!!! Always being aware of it and watching everything you eat is so frustrating. We were trying to have a baby, symptoms went away with the pregnancy completely, but I lost it. then montha nd a half later, it came back. I think hormones play a big role. I was only diagnosed a few months or so ago. - Erin

    Leave a comment:


  • pump
    replied
    jfhinoh,

    I am so glad someone finally mentioned that their symtpoms got worse after getting off of birth control pill. I too was taking ortho-tri-cyclen. I didn't have hardly any symptoms of IC, except, I noticed that i needed to drink much more water and much less coke. I felt like I was getting a UTI if I didn't drink a lot of water. Anyway, about a month and a half after getting off of ortho tri cyclene, all Hell broke loose. All of a sudden, I had much pressure, bladder pain and many other symptoms, such as muscle and joint pain, increased back pain. I have been off of ortho now for about 10 months and my symptoms got worse and worse for about 5 of those months, my muscle pain is a little better, however, my IC symptoms are not better at all over these 10 months. I want so badly to get back on my birth control pill, but I am scared that the pill may have had something to do with all of this mess in the first place. What if the pill is making women's hormones so off balance, which is causing a cascade of events to make us suseptible to getting IC. I don't know all the answers. If the pill was not a factor in the development of IC, I would love to get back on it when I felt 90% better. I am glad you posted. I wonder how many others got worse when they got off of their pill. Interestingly, we were on the same pill too. Send me your e-mail and we could talk more about this.

    Pump

    Leave a comment:


  • Katrina
    replied
    Any change any your hormones can affect your IC. I would believe this is temorary and I would agree with Jess that in the long run could better. The difference may be though that the pill was keeping your hormone levels steady, and now you won't be. It turn out to be better for your IC to be on it. Sometimes it isn't so many hormones but the change to your body. Being off does allow for larger changes in your hormone levels. Still I would think it would level off somewhat in time. Good Luck

    Leave a comment:


  • ICNJess
    replied
    Hi there--

    For me, it is just the opposite. Going on any type of hormones makes my bladder irritated. Just like a week or so prior to my period, I flare. Maybe it's the same concept?

    Leave a comment:


  • jfhinoh
    started a topic Can going off the pill affect symptoms?

    Can going off the pill affect symptoms?

    I was diagnosed with IC in February and started on Elmiron and IC diet. My symptoms were noticalbly better within a few weeks. The problem is, I stopped taking Ortho-Tricyclin in August (no longer needed) and ever since then, my symptoms have returned. I am trying to be patient, to give my body a chance to adjust, but it is so frustrating to go from feeling so well, to having problems again. Has anyone else had an increase in symptoms when going off birth control? Is it just temporary or should I think about trying some new strategies?
Working...
X